# SDR 2006FA0000632

- Difficulty date: June 20, 2006
- Submitted: June 29, 2006
- Operation: General aviation
- Aircraft: N8259C
- Make and model: Beech F33A
- Aircraft serial: CE1763
- Engine: Cont IO520*
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 00252400023
- Condition: Frayed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ANNUAL INSP RT AFT RUDDER CABLE WAS FOUND FRAYED ALMOST IN TWO.  CABLE WAS FOUND ROUTED OVER THE TOP OF ONE CABLE PULLEY GUARD PIN, AND UNDER ANOTHER AT SAME LOCATION IN AFT TAIL SECTION.  CABLE REMOVED APPEARED TO BE THE ORIGINAL CABLE INSTALLED IN AIRCRAFT AT FACTORY.  LOGBOOKS DID NOT REVEAL ANY EVIDENCE THAT THE CABLE HAD EVER BEEN REMOVED OR DISCONNECTED THAT MAY HAVE CAUSE THIS.  BY THE AMOUNT OF CABLE THAT WAS FRAYED, IT APPEARS TO HAVE BEEN RUBBING ON THE PULLEY GUARD PIN FOR SOME TIME.  IT IS SUSPECTED THAT THIS CABLE WAS ROUTED INCORRECTLY AT THE FACTORY.  POSSIBLE QUICK FASHION ANNUAL PREVIOUS.  RECOMMEND THOROUGH ANNUAL IN ITS ENTIRETY.
